MathSciNet Relay Station
MathSciNet bibliographic data
MR309038 (46 #8149) 53C70 (57C99)
Flaherty, F. J. Curvature measures for piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973), 100–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement